# SDR UPS802745

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3646959
- Condition: Corroded
- Location: Rt Panel 519a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON RT WING LEADING EDGE LOWER SURFACE PANEL 519A.  REPLACED PANEL PER DRAWING NR 3646959.
